# SDR IXXA20241112001

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,030 hours, 766 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683L136G13
- Part serial: R647361
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE OTBD TR INNER C DUCT WALL IS WORN AT BETWEEN APPROX 1  AND 2 O'CLOCK POS. RESULTING IN MAJOR REPAIR 8110-3.
